Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 12, 2023, 1:28 PM MDT for El Paso County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2023, 1:28 PM MDT (19:28 UTC)
- Expired
- Jun 12, 2023, 2:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 38 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:43 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.5 hours before the alert went out and 344 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2951 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
409
WFUS55 KPUB 121928 RRA
TORPUB
COC041-122000-
/O.NEW.KPUB.TO.W.0016.230612T1928Z-230612T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
128 PM MDT Mon Jun 12 2023
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
South central El Paso County in east central Colorado...
* Until 200 PM MDT.
* At 128 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Fountain, or 19 miles south of
Colorado Springs, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3852 10439 3852 10480 3861 10483 3878 10451
TIME...MOT...LOC 1928Z 258DEG 28KT 3856 10474
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
EhrWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 12, 11:53 AM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 12, 11:53 AM MDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1153 AM MDT Mon Jun 12 2023 .UPDATE... Issued at 1146 AM MDT Mon Jun 12 2023 Expanding the flash flood watch to cover much of our eastern plains. The one hour flash flood guidance is around 1.25 to 1.5 inches for much of the plains. HREF showing storms developing this afternoon and moving across much of the eastern plains. With abundant moisture and low LCLs, storms should be efficient heavy rain producers. --PGW-- && .SHORT TERM...(Today and tonight) Issued at 353 AM MDT Mon Jun 12 2023 Key messages: 1) Strong to severe thunderstorms are once again possible across the plains, along and east of the I-25 corridor, this afternoon and evening. Large hail to the size of golf balls and damaging winds to around 60 mph are the main hazards, though a low end tornado risk remains possible. 2) Heavy rainfall will be possible with any thunderstorm this afternoon into this evening, and think most at risk for flash flooding will be areas across Teller and El Paso Counties with the Flash Flood Watch now in effect until tonight. The bulk of the strongest thunderstorms have since ended early this morning, though scattered showers with isolated thunderstorms are persisting. This will likely continue this morning across much of the plains given the broad southwesterly flow in place, though do think any stronger development will be rather limited. Where some additional stronger storms may continue this morning is across El Paso county. In this location, outflow from earlier thunderstorm development is shifting south at this time and with a steady south southeast wind in place, should see additional isolated thunderstorm development this morning. RAP analysis is showing a bullseye of higher CAPE in this location that should assist in thunderstorm development. Don't anticipate any severe storms early this morning, but an isolated stronger storm with heavy, potentially torrential, rainfall will be possible. Given the likelihood for additional thunderstorm development with heavy/torrential rainfall this morning and later today and with the earlier observed flash flooding across parts of El Paso county, have decided to extend the Flash Flood Watch into tonight. While confidence for flash flooding across Teller county today may slightly lower, the deeper southeasterly flow and higher dewpoint air well into Teller county is concerning. So, felt an extension in this area was warranted as well. Partial clearing in a very moist environment today coinciding with steeper lapse rates in place, should support quick increases in instability later this morning into early afternoon. With additional increases in flow today, higher bulk shear values are also expected. This will help support another day of strong to severe storms across the plains this afternoon into the evening. A more defined mid level wave is expected to pivot overhead this afternoon, while lee troughing occurs. Along and north of this trough and within the moisture axis, should see thunderstorm development by early afternoon. Additional development is appearing likely within lee low/mid level convergence zone across the Pikes Peak region, once again, by early afternoon. Should see storms quickly become strong to severe with large hail to the size of golf balls and wind gusts to around 60 mph the main hazards. Once again, the tornado risk is low today, though can't rule out a tornado or two especially within the trough/moisture axis where flow is even more backed. Another day of potential heavy/torrential rainfall along with the risk of flash flooding. While can't rule out localized flash flooding with any stronger storm, the highest risk for additional flash flooding looks to be across El Paso County. The severe risk then shifts to the eastern plains by late this afternoon and early evening, with similar possible hazards. .LONG TERM...(Tuesday through Sunday) Issued at 353 AM MDT Mon Jun 12 2023 Models are in decent agreement through much of the extended, with differences next weekend in how they want to handle energy moving across Colorado. It does look like the forecast is going to warm up and dry out as we move through the extended. Tuesday and Wednesday...the pesky upper system is forecast to meander over northeast Colorado on Tuesday, before heading into Oklahoma on Wednesday. Tuesday looks like another active day, with widespread showers and thunderstorms expected. Initial development looks to be across the Eastern Mountains and Pike Peak region, then spread south and east across the Plains. Severe weather will be a concern, especially if we can destabilize. Destabilization will depend on cloud cover early on Tuesday, and how quickly we can clear out. Current guidance shows CAPE values near 1000 j/kg by mid afternoon from El Paso County, south along the I-25 corridor into the Raton Mesa. Shear values look around 30 kts, which would be sufficient to get updrafts rotating, allowing for a severe hail threat. Hail in excess of 1 inch in diameter, wind gusts in excess of 50 mph and locally heavy rainfall will all be possible Tuesday afternoon and evening. Flash flooding will be a concern, especially for area burn scars and locations that have seen recent heavy rainfall. Showers and thunderstorms should track south and east, dissipating overnight. Wednesday looks to be a transition day, with high pressure building across the Desert Southwest, and the upper low finally moving away from the area. Residual moisture and weak energy moving through zonal flow, will likely lead to showers and thunderstorms, initiating over the Mountains, and spreading east into the Plains, mainly impacting areas north of Highway 50. Gusty winds, hail and locally heavy rainfall will all be possible. Shower and thunderstorm activity should dissipate during the evening hours. Thursday through Saturday...high pressure is forecast to build across the Desert Southwest as we head through the late week and early weekend period. Drier PWAT air is forecast to move across Colorado, leading to drier conditions. Weak embedded energy in the westerly zonal flow will lead to daily afternoon and evening showers and thunderstorms, but coverage looks to be more isolated to scattered in nature. In addition, drier air will keep these storms from becoming efficient precipitation producers. Temperatures will also warm, with highs in the mid to upper 80s across the Plains. Sunday and Monday...an upper low is forecast to moving into the Pacific Northwest, with longwave troughing along the west coast. This will force flow southwesterly across Colorado. Enhanced mixing and drier air will allow temperatures to warm into the 90s for early next week. Breezy southwest winds will also be on the increase by Monday. Any shower or thunderstorm activity will be isolated in nature and confined to the mountains. Mozley && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1146 AM MDT Mon Jun 12 2023 KALS...VFR. Convection looks to stay mostly north of KALS and decided not to add VCTS for the first hour of the TAF. KCOS and KPUB...Thunderstorms will continue through the afternoon with the potential for some heavy rain. Storms may become severe. Most of the convection should move east of the region by early evening. Another round of convection Tuesday afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for COZ081-082-084-085. && UPDATE...PGW SHORT TERM...RODRIGUEZ LONG TERM...MOZLEY AVIATION...PGW
Hazardous weather outlook, Jun 12, 11:55 AM MDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Mon Jun 12 2023 COZ058>089-093>099-131800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Mon Jun 12 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are once again expected across the plains, along and east of the I-25 corridor, this afternoon and evening. Large hail to the size of golf balls and wind gusts up to around 60 mph will be possible with the strongest storms. A low end tornado risk remains possible over the plains this afternoon. Torrential rainfall will be possible with any thunderstorm this morning into this evening, along with the risk for flash flooding. While the highest risk of flash flooding is across Teller and El Paso Counties, flash flooding risk is possible anywhere across the plains and Interstate 25 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few strong to severe storms are possible Tuesday across the Pikes Peak Region, south along the Interstate 25 corridor, then spreading east across the Plains. Wind gust in excess of 50 mph, hail larger than 1 inch and heavy rainfall will be the main storm risks. Flash flooding on burn scars and areas that have seen recent heavy rainfall is possible. A few strong thunderstorms will be possible on Wednesday across the region. More isolated to scattered showers and thunderstorms are possible over the mountains Thursday through Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 06/06
In the hours before
Special weather statement, Jun 12, 12:54 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1254 PM MDT Mon Jun 12 2023
COZ084-121945-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1254 PM MDT Mon Jun 12 2023
...Strong thunderstorms will impact portions of northeastern El Paso
County through 145 PM MDT...
At 1254 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Peyton to near Calhan to near Simla.
Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calhan, Ramah and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3898 10406 3896 10428 3891 10444 3895 10460
3909 10463 3913 10456 3913 10405
TIME...MOT...LOC 1854Z 226DEG 30KT 3900 10440 3907 10426 3909 10408
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrLocal storm report, Jun 12, 12:55 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1255 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM Hail 1 SW Security 38.74N 104.74W
06/12/2023 E1.00 inch El Paso CO Public
Report from mPING: Quarter (1.00 in.).
1247 PM Hail 2 NW Security 38.77N 104.75W
06/12/2023 E1.00 inch El Paso CO Public
Report from mPING: Quarter (1.00 in.).
&&Special weather statement, Jun 12, 12:56 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1256 PM MDT Mon Jun 12 2023
COZ086>088-121945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1256 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties
through 145 PM MDT...
At 1256 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Walsenburg, or 34 miles east of Spring Burn Scar
north of Highway 160, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3767 10453 3773 10461 3803 10437 3783 10408
TIME...MOT...LOC 1856Z 223DEG 20KT 3773 10452
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jun 12, 1:02 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
102 PM MDT Mon Jun 12 2023
COZ074-088-094-121945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
102 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of south central Las
Animas County through 145 PM MDT...
At 101 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Trinchera, or 15 miles east of Raton, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3725 10397 3700 10373 3699 10430
TIME...MOT...LOC 1901Z 237DEG 18KT 3695 10417
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSLocal storm report, Jun 12, 1:04 PM MDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
104 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM Rain 6 ENE Stonewall 37.18N 104.92W
06/12/2023 M1.61 inch Las Animas CO Mesonet
Mesonet station CW9665 Weston.
1155 AM Rain 3 SSE Manitou Springs 38.82N 104.89W
06/12/2023 M1.24 inch El Paso CO Mesonet
Mesonet station BECC2 2.7 SE Manitou
Springs.
1155 AM Rain 6 SSW Black Forest 38.94N 104.74W
06/12/2023 M2.04 inch El Paso CO Mesonet
Mesonet station CWRC2 5.7 SW Black Forest.
1206 PM Rain 4 SW Ramah 39.09N 104.22W
06/12/2023 M1.16 inch El Paso CO Mesonet
Mesonet station TT565 Ramah.
1231 PM Rain 6 SE Air Force Academy 38.94N 104.78W
06/12/2023 M1.58 inch El Paso CO Mesonet
Mesonet station FW7031 Colorado Springs.
1240 PM Rain 4 ESE Falcon 38.90N 104.56W
06/12/2023 M3.70 inch El Paso CO Mesonet
Mesonet station FW7161 Peyton.
1244 PM Rain 6 NNE Black Forest 39.09N 104.66W
06/12/2023 M1.74 inch El Paso CO Mesonet
Mesonet station CW3668 Black Forest.
1244 PM Rain 4 S Colorado Springs 38.77N 104.83W
06/12/2023 M2.39 inch El Paso CO Mesonet
Mesonet station EW7717 Colorado Springs.
1244 PM Rain 8 SSW Colorado Springs 38.73N 104.89W
06/12/2023 M2.96 inch El Paso CO Mesonet
Mesonet station AV015 Colorado Springs.
1245 PM Rain 4 E Air Force Academy 39.00N 104.80W
06/12/2023 M0.93 inch El Paso CO Mesonet
Mesonet station DW3809 Colorado Springs.
1245 PM Rain 2 SE Monument 39.07N 104.84W
06/12/2023 M1.14 inch El Paso CO Mesonet
Mesonet station EW5317 Monument.
1245 PM Rain 6 NNW Black Forest 39.09N 104.75W
06/12/2023 M1.65 inch El Paso CO Mesonet
Mesonet station FW7135 Colorado Springs.
1245 PM Rain Black Forest 39.02N 104.70W
06/12/2023 M2.31 inch El Paso CO Mesonet
Mesonet station EW5421 Black Forest.
1245 PM Rain 2 ENE Black Forest 39.03N 104.67W
06/12/2023 M2.36 inch El Paso CO Mesonet
Mesonet station AW084 BLACK FOREST.
1245 PM Rain 6 ENE Black Forest 39.06N 104.60W
06/12/2023 M2.44 inch El Paso CO Mesonet
Mesonet station DW9235 Peyton.
1245 PM Rain 2 N Security 38.78N 104.73W
06/12/2023 M4.08 inch El Paso CO Mesonet
Mesonet station FW9568 Colorado Springs.
1246 PM Rain 4 SW Black Forest 38.96N 104.74W
06/12/2023 M2.19 inch El Paso CO Mesonet
Mesonet station FW7076 Colorado Springs.
1246 PM Rain 5 WSW Falcon 38.91N 104.70W
06/12/2023 M2.76 inch El Paso CO Mesonet
Mesonet station DW0602 Colorado Springs.
1247 PM Rain 4 SSW Black Forest 38.96N 104.71W
06/12/2023 M1.87 inch El Paso CO Mesonet
Mesonet station EW4632 Colorado Springs.
1247 PM Rain 4 W Falcon 38.93N 104.70W
06/12/2023 M2.48 inch El Paso CO Mesonet
Mesonet station EW8337 Colorado Springs.
1247 PM Rain 6 SSW Colorado Springs 38.74N 104.86W
06/12/2023 M3.06 inch El Paso CO Mesonet
Mesonet station AU923 Colorado Springs.
1248 PM Rain 4 N Falcon 38.99N 104.61W
06/12/2023 M2.71 inch El Paso CO Mesonet
Mesonet station AU043 Colorado Springs.
1248 PM Rain 3 ESE Black Forest 39.00N 104.64W
06/12/2023 M3.67 inch El Paso CO Mesonet
Mesonet station AV749 Black Forest.
1249 PM Rain 5 WNW Black Forest 39.04N 104.78W
06/12/2023 M1.10 inch El Paso CO Mesonet
Mesonet station AP009 Colorado Springs.
1249 PM Rain 3 SSW Colorado Springs 38.78N 104.86W
06/12/2023 M1.99 inch El Paso CO Mesonet
Mesonet station GW2035 COLORADO SPRINGS.
1249 PM Rain 3 SW Black Forest 38.98N 104.74W
06/12/2023 M2.64 inch El Paso CO Mesonet
Mesonet station DW4524 Colorado Springs.
1250 PM Rain 6 SSE Air Force Academy 38.93N 104.82W
06/12/2023 M1.01 inch El Paso CO Mesonet
Mesonet station MOWC2 5.6 SE Air Force
Academy.
1250 PM Rain 3 NW Black Forest 39.04N 104.74W
06/12/2023 M1.18 inch El Paso CO Mesonet
Mesonet station FW8718 Black Forest 3.8w.
1250 PM Rain 2 N Colorado Springs 38.86N 104.82W
06/12/2023 M1.21 inch El Paso CO Mesonet
Mesonet station 3030D 2 N Colorado Springs.
1250 PM Rain 7 N Black Forest 39.12N 104.69W
06/12/2023 M1.28 inch El Paso CO Mesonet
Mesonet station CW3702 Black Forest.
1250 PM Rain 2 NNE Colorado Springs 38.86N 104.81W
06/12/2023 M1.83 inch El Paso CO Mesonet
Mesonet station 6240D 2 NNE Colorado
Springs.
1250 PM Rain 3 W Falcon 38.93N 104.68W
06/12/2023 M3.37 inch El Paso CO Mesonet
Mesonet station FW6663 Colorado Springs.
1254 PM Rain 2 ESE Black Forest 39.01N 104.66W
06/12/2023 M1.63 inch El Paso CO Mesonet
Mesonet station CLSCO 1 ESE Black Forest.
1254 PM Rain 1 SE Peterson AFB 38.82N 104.68W
06/12/2023 M3.11 inch El Paso CO ASOS
ASOS station KCOS Colorado Springs Airport.
1255 PM Rain 3 WSW Fountain 38.67N 104.77W
06/12/2023 M1.09 inch El Paso CO AWOS
AWOS station KFCS Ft Carson Airport.
1255 PM Rain 1 N Black Forest 39.03N 104.70W
06/12/2023 M1.64 inch El Paso CO Mesonet
Mesonet station CLRDP 1 NNW Black Forest.
1255 PM Rain 6 SSW Colorado Springs 38.75N 104.85W
06/12/2023 M2.35 inch El Paso CO AWOS
AWOS station KCWN Cheyenne Mtn Air Stn.
&&Local storm report, Jun 12, 1:20 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
120 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM Hail 2 ESE Canon City 38.45N 105.21W
06/12/2023 M2.00 inch Fremont CO Emergency Mngr
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 34 min |
| Jun 11, 8:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 12, 12:20 AM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 12, 12:33 AM MDT | Flash Flood Warning | PUB | El Paso | 5 hr |
| Jun 12, 1:07 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 1:46 AM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 12, 2:18 AM MDT | Special Weather Statement | PUB | El Paso | 57 min |
| Jun 12, 4:37 AM MDT | River Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 6:24 AM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 12, 7:01 AM MDT | River Flood Warning | PUB | Pueblo | 71 hr |
| Jun 12, 7:08 AM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 12, 7:35 AM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 12, 7:42 AM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 12, 8:03 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 12, 8:24 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 12, 8:28 AM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 12, 9:02 AM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 12, 9:15 AM MDT | Special Weather Statement | PUB | Chaffee | 30 min |
| Jun 12, 9:41 AM MDT | Special Weather Statement | PUB | Chaffee | 34 min |
| Jun 12, 10:43 AM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jun 12, 10:58 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 11:07 AM MDT | Special Weather Statement | PUB | Alamosa | 38 min |
| Jun 12, 11:12 AM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 12, 11:44 AM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 12, 11:46 AM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| Jun 12, 11:56 AM MDT | River Flood Warning | PUB | El Paso | 20 hr |
| Jun 12, 12:10 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 50 min |
| Jun 12, 12:11 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 12:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 12, 12:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jun 12, 12:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Jun 12, 12:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 12, 12:49 PM MDT | Flash Flood Warning | PUB | Fremont | 54 min |
| Jun 12, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 12, 12:56 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jun 12, 12:58 PM MDT | Severe Thunderstorm Warning | PUB | Custer, El Paso, Fremont, Pueblo | 62 min |
| Jun 12, 1:02 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jun 12, 1:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jun 12, 1:17 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jun 12, 1:28 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:48 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 3 hr |
| Jun 12, 1:52 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 38 min |
| Jun 12, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 65 min |
| Jun 12, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 12, 2:14 PM MDT | Tornado Warning | PUB | El Paso | 31 min |
| Jun 12, 2:20 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 12, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Jun 12, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo | 55 min |
| Jun 12, 3:01 PM MDT | Special Weather Statement | PUB | Kiowa | 59 min |
| Jun 12, 3:39 PM MDT | Special Weather Statement | PUB | Kiowa | 66 min |
| Jun 12, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 32 min |
| Jun 12, 4:25 PM MDT | Areal Flood Warning | PUB | El Paso | 6 hr |
| Jun 12, 4:30 PM MDT | Special Weather Statement | PUB | Pueblo | 60 min |
| Jun 12, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 45 min |
| Jun 12, 5:13 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jun 12, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 61 min |
| Jun 12, 5:40 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.